# SDR SIMA1901

- Difficulty date: July 8, 2000
- Submitted: September 19, 2000
- Operation: Air carrier
- Aircraft: N718AE
- Make and model: Emb EMB-135ER
- Aircraft serial: 145275
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Part serial: 65223
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3477 - CABIN FLOOR EMERGENCY LIGHTS ILLUMINATED WHEN NO COMMANDED.  MAINTENANCE REMOVED AND REPLACED BATTERY PACK BY SERVICE DOOR.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
